MAUDE Adverse Event Report: BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT TOWELETTS

BECTON, DICKINSON & CO. 16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT TOWELETTS
Catalog Number 364954
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone#: (b)(6).Initial reporter last name: (b)(6).Initial reporter facility: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 16mm x 100mm x 8ml bd vacutainer® plus plastic collection kit towelettes contained foreign matter described as "brownish appearance with dirtiness." no serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that 16mm x 100mm x 8ml bd vacutainer plus plastic collection kit toweletts contained foreign matter described as "brownish appearance with dirtiness." no serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for foreign matter with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Based on evaluation of the customer photos, the customer¿s indicated failure mode for foreign matter with the incident lot was observed.Based on the investigation, a root cause could not be determined.Bd is reviewing specific areas in the manufacturing process where the cause of this issue may have originated.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.

Brand Name
16MM X 100MM X 8ML BD VACUTAINER® PLUS PLASTIC COLLECTION KIT TOWELETTS
Common Device Name
COLLECTION KIT
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7834921
Report Number1917413-2018-03348
Device Sequence Number16756005
Product Code JKA
UDI-Device Identifier00382903649464
UDI-Public00382903649464
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Catalogue Number364954
Device Lot Number7206936
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;